Almost Kenmotsu $f$-manifolds

  • Y.S. Balkan Duzce University, Konuralp Yerleshkesi, 81620, Duzce, Turkey
  • N. Aktan Necmettin Erbakan University, Science Faculty Dean's Office, Meram Campus, 42090, Konya, Turkey
Keywords: $f$-structure, almost Kenmotsu $f$-manifolds
Published online: 2015-07-06

Abstract


In this paper, we consider a generalization of almost Kenmotsu f-manifolds. We get basic Riemannian curvature, sectional curvatures and scalar curvature properties such type manifolds. Finally, we give two examples to clarify some our results.

Article metrics
PDF downloads: 120
Abstract views: 297
How to Cite
(1)
Balkan Y., Aktan N. Almost Kenmotsu $f$-Manifolds. Carpathian Math. Publ. 2015, 7 (1), 6-21.